# SDR DALA2018110106377

- Difficulty date: November 1, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 71,114 hours, 52,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT OVER WING EMERGENCY EXIT LIGHT INOP. RELAMPED IAW MD88 AMM 33-53-00. (LP4414997)
